# SDR HEEA088419

- Difficulty date: July 16, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 15,177 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Stop
- Part number: A7701878
- Condition: Malfunctioned
- Location: Afcs Actuator
- Component: Afcs Actuator
- Component part number: 7690001802106
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ACTUATOR STOP SHAFT WILL NOT CENTER.  INSPECTED BY ACCESSORY SHOP AND FOUND THAT STOP SHAFT WOULD NOT CENTER BACK ON TEST. TO BE SENT TO VENDOR FOR REPAIR.
